# SDR ASAA2015060411995

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 3,128 hours, 1,029 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135822
- Part serial: 414XR6
- Condition: Failed
- Location: Wx Radar
- Part time: 3,124 hours, 1,025 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RADAR WILL NOT PAINT THUNDERSTORMS AT CRUISE, WHICH VISUALLY CONFIRMED TO EXTEND ABOVE OUR ALTITUDE.  FURTHER , NO GROUND RETURNS ARE PRESENT WHEN "GC" IS PUSHED.   THIS ALL IN AUTO MODE.  SWITCHED TO MANUAL MODE.  ANTENNA APPEARS TO BE MISSALIGNED BY 3 TO 4 DEGREES.  EG, WHEN "O" TILT IS INDICATED, ANTENNA IS ACTUALLY +3. THIS RESULTS IN BEAM OVER SCANNING CONVECTIVE WEATHER - I.E. EITHER DON'T APPEAR ON DISPLAY OR ARE EXTREMELY WEAK RETURNS.  ACFT GROUNDED. REPLACED WEATHER RADAR ANTENNA DRIVE UNIT, OPS NML REF MM 34-43-11-400-802 AND MM 34-43-00-710-802-001.
